# SDR SIMA20201105004

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BACK LINER WEBBING HAS ONE CHAFED SPOT.  C/A: REPAIRED THE CARGO DOOR BACK LINER WEBBING, IAW EMB 145 SRM 52-30-01 ETN-EM-52-043.
